# SDR AALA201811149022

- Difficulty date: November 11, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N306NY
- Make and model: Boeing 737823
- Aircraft serial: 33343
- Aircraft time: 6,291 hours, 2,510 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: AA1137
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - THE AIRCRAFT WAS NOT GROUNDED.  MEGAPHONE IN F/C DOESN’T WORK.  MAINTENANCE REMOVED AND REPLACED F/C MEGAPHONE IAW AMM 25-64-00.
